# SDR DALA2019020100656

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 908-954
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH TIE TRACK FROM STA Y=908 TO Y=954 AT AFT CARGO COMPARTMENT (AMDS 5331-2001). (CCT). NRC 00376: CORROSION LEVEL 2, SECTION ON RH TIE TRACK FROM STA Y=908 TO Y=954 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G. (LP #0926695)
